Logo Logo

Publications by Michelangeli, Alessandro

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Number of items: 3.

Journal article

Michelangeli, Alessandro; Pfeiffer, Paul (2016): Stability of the (2+2)-fermionic system with zero-range interaction. In: Journal of Physics A-Mathematical and theoretical, Vol. 49, No. 10, 105301

Dell'Antonio, Gianfausto; Michelangeli, Alessandro (2016): Schrodinger operators on half-line with shrinking potentials at the origin. In: Asymptotic Analysis, Vol. 97, No. 1-2: pp. 113-138

Michelangeli, Alessandro; Monaco, Domenico (2016): Stability of closed gaps for the alternating Kronig-Penney Hamiltonian. In: Analysis and Mathematical Physics, Vol. 6, No. 1: pp. 67-83

This list was generated on Sun Aug 9 08:37:43 2020 CEST.